# SDR F3LA2022100400122

- Difficulty date: August 14, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 40,503 hours, 16,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D5348004320600
- Condition: Corroded
- Location: L1 Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH PAX DOOR LOWER CUT OUT AFT CORNER STRUCTURE HAS CORROSION.   BLENDED AREA AT AFT LH PAX DOOR LOWER CUT OUT IAW SRM 51-74-00. FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14-300-001. INSTALLED REPAIR STRAP AND FILLER IAW SRM 53-41-16-300-001
